MAUDE Adverse Event Report: BARD ACCESS SYSTEMS L/P TI CHRFX ATT 6FR DAI; IMPLANTABLE PORT

BARD ACCESS SYSTEMS L/P TI CHRFX ATT 6FR DAI; IMPLANTABLE PORT
Model Number 0605550
Medical Device Problem Code Material Frayed (1262)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
For the reported event, lot number was provided, and lot history review.The sample was returned for evaluation.The company is still investigating the issue at this time.The device is labeled for single use.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model 0605550.Implantable port allegedly experienced material frayed.This report was received from a single source.This event did involve patient with no patient consequences.The patient is (b)(6) years of age, the gender is female, and the weight is (b)(6) kgs.
 
Additional Manufacturer Narrative
H10.For the reported event, lot number was provided, and lot history review.The sample was returned for evaluation.The investigation is confirmed for guidewire breakage/unraveling.A root cause has not been determined.The device is labeled for single use.H10: g4 h11: h6 (results, conclusion) h11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model 0605550.Implantable port allegedly experienced material frayed.This report was received from a single source.This event did involve patient with no patient consequences.The patient is 5 years of age, the gender is female, and the weight is 16 kgs.

Brand Name
L/P TI CHRFX ATT 6FR DAI
Common Device Name
IMPLANTABLE PORT
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key9598349
Report Number3006260740-2020-00159
Device Sequence Number2473786
Product Code LJT
UDI-Device Identifier00801741025976
UDI-Public(01)00801741025976
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number0605550
Device Catalogue Number0605550
Device Lot NumberREDN2434
Initial Date Received by Manufacturer 12/31/2019
Supplement Date Received by Manufacturer03/25/2020
Initial Report FDA Received Date01/16/2020
Supplement Report FDA Received Date04/03/2020
Patient Sequence Number1